# SDR ABXA20190513056

- Difficulty date: May 13, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 100T14323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE REAR SPAR BULKHEAD TENSION FITTING LOCATED AT FUSELAGE STATION 950, LBL 88. THE TENSION FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
